Alert archive / Alabama / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 96, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Apr 19, 2020, 9:42 PM CDT for 4 counties in Alabama; Escambia County, Florida. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2020, 9:42 PM CDT (02:42 UTC)
- Expired
- Apr 19, 2020, 10:01 PM CDT
- In force
- 19 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Baldwin County, AL, Clarke County, AL, Escambia County, AL, Mobile County, AL, Escambia County, FL
The radar
The Mobile radar (KMOB), 69 km from the middle of the area, began a volume at 02:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 3:56 PM CDT | Tornado Watch | SPC | 6 hr |
| Apr 19, 9:39 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 2.7 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2097 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 819 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 227 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 9.5
The text
As transmitted.
127
WUUS54 KMOB 200242
SVRMOB
ALC003-025-053-097-FLC033-200330-
/O.NEW.KMOB.SV.W.0096.200420T0242Z-200420T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
942 PM CDT Sun Apr 19 2020
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Northeastern Mobile County in southwestern Alabama...
Northern Baldwin County in southwestern Alabama...
Southern Clarke County in southwestern Alabama...
Southwestern Escambia County in south central Alabama...
Northwestern Escambia County in northwestern Florida...
* Until 1030 PM CDT.
* At 942 PM CDT, a severe thunderstorm was located over Calvert, or
14 miles east of Citronelle, moving southeast at 45 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Bay Minette, Atmore, Century, Flomaton, Stockton, McCullough, Mount
Vernon, Pollard, Bratt, I65 And CR 1, I65 And AL 21, I65 And AL
225, Movico and Poarch Creek Reservation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 400 AM CDT for south central
and southwestern Alabama...and northwestern Florida.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3105 8818 3114 8810 3114 8802 3117 8799
3116 8794 3121 8795 3123 8793 3126 8799
3127 8798 3113 8707 3100 8716 3096 8722
3097 8723 3092 8729 3089 8728 3085 8731
3081 8729 3066 8738
TIME...MOT...LOC 0242Z 300DEG 37KT 3115 8799
HAIL...0.88IN
WIND...60MPH
$$
JLH1 follow-up statement
471
WWUS54 KMOB 200301
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
1001 PM CDT Sun Apr 19 2020
ALC003-025-053-097-FLC033-200311-
/O.CAN.KMOB.SV.W.0096.000000T0000Z-200420T0330Z/
Mobile AL-Baldwin AL-Clarke AL-Escambia AL-Escambia FL-
1001 PM CDT Sun Apr 19 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MOBILE...NORTHERN
BALDWIN...SOUTHERN CLARKE...SOUTHWESTERN ESCAMBIA AND NORTHWESTERN
ESCAMBIA COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits. Therefore, the warning has been cancelled. However gusty
winds are still possible with this thunderstorm.
A Tornado Watch remains in effect until 400 AM CDT for south central
and southwestern Alabama...and northwestern Florida.
LAT...LON 3105 8818 3114 8810 3114 8802 3117 8799
3116 8794 3121 8795 3123 8793 3126 8799
3127 8798 3113 8707 3100 8716 3096 8722
3097 8723 3092 8729 3089 8728 3085 8731
3081 8729 3066 8738
TIME...MOT...LOC 0259Z 300DEG 37KT 3105 8779
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 8:05 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Apr 19, 8:05 PM CDT, 1 hour 37 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
805 PM CDT Sun Apr 19 2020
.UPDATE...Tornado watch 123 is now in effect for Stone and George
counties through 11 PM this evening. Clusters of deep convection
have been tracking east northeast along a warm front draped near
the Hwy 84 corridor. The environment to the south of the warm
front is moist and unstable with MUCAPES above 2000 J/KG. Latest
mesoscale analysis shows 0-1 km storm relative helicities from 150
to 300 m2/s2 oriented along the warm front, so cell updrafts
have shown a tendency to stretch and rotate that ride along it.
Very challenging warning environment though as cells that track
along the boundary can feel two types of airmass, both on the
cool side (becoming elevated and a lesser severe weather threat)
and surface based as they track on the warm side (a higher severe
weather threat). Forecasters are watching a second wave of deep
convection advancing eastward over southern MS. These cells are
much more rooted in the warm sector and thus pose a much greater
severe weather threat tonight as they track eastward, that being
damaging straight line winds in excess of 70 mph, quarter size or
larger hail and tornadoes. Will continue to monitor conditions and
the potential expansion of weather watch in time and space later
this evening. /10
&&
.PREV DISCUSSION... /issued 630 PM CDT Sun Apr 19 2020/
AVIATION...
00Z issuance...Deep convection is impacting areas along and north
of Hwy 84. TSRA will be accompanied by strong to perhaps damaging
winds, hail to a quarter size or larger and frequent lightning.
South and closer to the coast, isolated to scattered shra
streaming northeast. Initially, cig bases mostly at mid levels at
the coastal terminals with showers in the vcty. There are
indications before convection moves in that there will be
potential for low level non-convective wind shear up to 2kft ~45
kts this evening. Late in the evening appears to be the best time
for strong to perhaps severe convection moving east over the coast.
/10
PREV DISCUSSION... /issued 434 PM CDT Sun Apr 19 2020/
NEAR TERM UPDATE /Now Through Monday/...Tornado Watch #123 now
in effect until 11 PM CDT for the northern 2/3rds of the forecast
area. The Wind Advisory has been extended in time for south to
southwest winds 20 to 30 mph with gusts up to 35 mph until 3 AM
CDT Monday west of I-65, and until 6 AM CDT Monday east of I-65.
The Small Craft Advisory continues for northern Mobile Bay,
Perdido Bay, Pensacola Bay System, and Choctawhatchee Bay and the
Gulf Waters out 20 nm through late tonight, and from 20 to 60 nm
through 10 AM Monday. Overall expect south to southwest winds 18
to 25 kt with gusts to 30 to 35 knots, along with seas building
to 5 to 9 feet and waves 2 to 3 feet.
Showers and thunderstorms will expand in coverage late this
afternoon and evening as a shortwave trough moves over the Lower
Missouri Valley/ArkLaTex region by early this evening, then
eastward across the Tennessee Valley and adjacent central Gulf
Coast states late tonight into early Monday morning. The models
have the associated surface low pressure system advancing eastward
across the Lower Mississippi Valley by early this evening, then
eastward into the central portions of MS/AL by late this evening.
Surface dewpoints are already in the upper 60s to lower 70s along
and south of U.S. Highway 84, with surface temperatures in the
warm sector already in the upper 70s to mid 80s. Temperatures
north of the warm front are still mainly in the 60s. We still
expect a significant severe weather event to impact our area
late this afternoon through much of the night as large scale
ascent overspreads our region ahead of the approaching shortwave
trough and surface low, and as deep-layer flow strengthens in the
moist and unstable airmass. MLCAPE values along and south of U.S.
Highway are already in the 2500-3000 J/kg range. A southwesterly
925 mb jet will increase to 40-55 knots later this afternoon into
this evening, favorable for supercells and bowing segments and an
associated threat of damaging winds over 70 mph. In addition, 0-3
km SRH values will continue to increase to between 300-500 m2/s2
in the highly unstable airmass, creating an environment favorable
for tornadoes.
A couple of strong (EF2+) tornadoes will be possible this
afternoon into mid evening, especially over interior southeast MS
and southwest/south central AL within the SPC Moderate Risk area.
Large hail will also be possible with strong updrafts courtesy of
the steep mid-level lapse rates. Eventually, thunderstorms are
expected to grow upscale into a squall line or QLCS structure and
push through the area tonight. Damaging straight line winds over
70 mph will be the biggest threat, though tornadoes associated
with mesovortices embedded within the line will remain possible.
The severe threat diminishes west of I-65 by 1 AM, and east of
I-65 around 4 to 5 AM CDT as the squall line departs to the east.
Heavy rainfall will also be a concern over our far northern zones
where the potential for 2-3" of rain with locally higher amounts
as multiple rounds of storms move across this part of the region.
A Flash Flood Watch continues for Choctaw, Clarke, Wilcox, Monroe,
Conecuh, Butler, and Crenshaw counties where confidence in heavy
rainfall and a potential flash flood threat remains highest. A
high risk of rip currents along the beaches has been extended
through Monday night. Dry conditions will follow in the wake of
the cold front on Monday. /22/49/21
SHORT TERM /Monday night Through Wednesday night/...In the wake
of the system, a mostly zonal flow pattern sets up aloft before
weak ridging builds in Tuesday night. At the surface, high
pressure shifts east across the eastern CONUS and a reinforcing
surge of cooler and drier air pushes through the area. This keeps
the forecast rain-free and skies mostly clear through Wednesday
morning. The next upper trof will move out of the southern
Plains midweek, approaching the Mid-South Thursday morning. At
the same time, a cold front will approach from the west. An area
of mid-level height falls overspreads the deep south region
aiding in the deepening of a wave of surface low pressure along
the front over Arkansas. Extending out from this low will be a
warm front that bisects the forecast area northwest to southeast.
A strong southerly flow re-develops Wednesday ahead of another
storm system approaching from the west, with likely to numerous
showers and thunderstorms moving into the forecast area Wednesday
night, and spreading eastward into Thursday morning. A quick look
at the severe weather parameters suggest this event could
potentially be as strong as our last two events as the
environment becomes more unstable coincident with a strengthening
low level wind profile (H85 winds to 45 to 55 kts). Just to our
north, the low level jet structure may intensify to 60-70kt closer
to an east of the low center. With the approach of enhanced
ascent within a deeply moist air-mass characterized by PWATs ~ 1.6
to 1.8", another round of potentially deep convection may bring
impacts over the deep south. Will continue to monitor this system
for possible strong to severe storms. In fact, the Storm
Prediction Center suggests that severe probabilities may
eventually be needed in the extended range convective outlooks
(Thursday) for parts of the Gulf Coast states as predictability
increases.
Low temperatures Monday and Tuesday nights dip into the low 50s
inland to upper 50s along the coast. Highs on Tuesday and
Wednesday reach the upper 70s inland to mid 80s. /49/22/10
EXTENDED TERM /Thursday Through Sunday/...Cold front makes
passage Thursday night with rainfall probabilities tapering off
from west to east. Rain-free conditions expected Friday and for
now Saturday as there is too much spread to add it in at this
juncture given considerable spread in the global spectral
guidance. Isolated to scattered showers and thunderstorms return
for the weekend. Daytime highs mostly in the lower to mid 80s.
Overnight lows look to be above seasonal normals. /10
MARINE...A strong southerly flow will persist through much of the
night ahead of a cold front approaching from northwest. The front
moves east of the area late tonight into Monday morning, followed
by a light mainly offshore flow through Tuesday. A strong
southerly flow re-develops Wednesday and Thursday, along with
building seas, ahead of another approaching storm system. /22
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Wind Advisory until 3 AM CDT Monday for ALZ051>055-261>263-265.
Flash Flood Watch until 3 AM CDT Monday for ALZ051-053>058.
Wind Advisory until 6 AM CDT Monday for ALZ056>060-264-266.
High Rip Current Risk through late Monday night for ALZ265-266.
FL...Wind Advisory until 6 AM CDT Monday for FLZ201>206.
High Rip Current Risk through late Monday night for FLZ202-204-
206.
MS...Wind Advisory until 3 AM CDT Monday for MSZ067-075-076-078-079.
GM...Small Craft Advisory until 10 AM CDT Monday for GMZ670-675.
Small Craft Advisory until 6 AM CDT Monday for GMZ630>636-650-
655.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Apr 19, 6:07 AM CDT, 15 hours 35 minutes before
Hazardous Weather Outlook...Corrected National Weather Service Mobile AL 607 AM CDT Sun Apr 19 2020 ALZ265-266-FLZ202-204-206-201115- Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal- Okaloosa Coastal- 607 AM CDT Sun Apr 19 2020 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH LATE MONDAY NIGHT... ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 1 AM CDT MONDAY... This Hazardous Weather Outlook is for southwest Alabama and northwest Florida. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Rip Current Risk. Wind Advisory. Numerous showers and thunderstorms will spread over the region today and tonight. Some storms are expected to become severe. All modes of severe weather including damaging winds, tornadoes, and quarter size or larger hail will be possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Rip Current Risk. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today and tonight. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. ALZ052-059-060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-201115- Washington-Escambia-Covington-Mobile Inland-Baldwin Inland- Mobile Central-Baldwin Central-Escambia Inland-Santa Rosa Inland- Okaloosa Inland-Wayne-Perry-Greene-Stone-George- 607 AM CDT Sun Apr 19 2020 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 1 AM CDT MONDAY... This Hazardous Weather Outlook is for south central Alabama, southwest Alabama, northwest Florida and southeast Mississippi. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Wind Advisory. Numerous showers and thunderstorms will spread over the region today and tonight. Some storms are expected to become severe. All modes of severe weather including damaging winds, tornadoes, and quarter size or larger hail will be possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today into tonight. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. ALZ051-053>058-201115- Choctaw-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- 607 AM CDT Sun Apr 19 2020 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 1 AM CDT MONDAY... This Hazardous Weather Outlook is for south central Alabama and southwest Alabama. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Flash Flood Watch. Wind Advisory. Numerous showers and thunderstorms will spread over the region today and tonight. Some storms are expected to become severe. All modes of severe weather including damaging winds, tornadoes, and quarter size or larger hail will be possible. Locally heavy rainfall may result in instances of flooding over lower lying areas subject to poor drainage. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today into tonight. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. GMZ630-633>636-201115- Northern Mobile Bay-Perdido Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 607 AM CDT Sun Apr 19 2020 This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight. Small craft should exercise caution due to moderate to strong southerly winds through tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. GMZ631-632-650-655-670-675-201115- Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 607 AM CDT Sun Apr 19 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 AM CDT MONDAY... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory.
In the hours before
Local storm report, Apr 19, 8:52 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
852 PM CDT SUN APR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND DMG 1 E NEW AUGUSTA 31.20N 89.02W
04/19/2020 PERRY MS TRAINED SPOTTER
TREES DOWN AROUND NEW AUGUSTA NEAR HIGHWAY
98.
&&
MBLocal storm report, Apr 19, 8:57 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
857 PM CDT SUN APR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND DMG 3 SW RICHTON 31.32N 88.98W
04/19/2020 PERRY MS EMERGENCY MNGR
MULTIPLE TREES DOWN ACROSS THE COUNTY.
&&
MBLocal storm report, Apr 19, 9:20 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
920 PM CDT SUN APR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM TSTM WND DMG AVERA 31.30N 88.74W
04/19/2020 GREENE MS BROADCAST MEDIA
TREES AND POWERLINES DOWN ON MS 63.
&&
MBLocal storm report, Apr 19, 9:30 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
930 PM CDT SUN APR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM TSTM WND DMG 1 NNW BOTHWELL 31.34N 88.75W
04/19/2020 GREENE MS BROADCAST MEDIA
MORE REPORTS OF TREES DOWN ACROSS MS 63
SOUTH OF HIGHWAY 42.
&&
MBThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 7:10 PM CDT | Tornado Warning | MOB | Butler, Monroe, Wilcox | 22 min |
| Apr 19, 7:30 PM CDT | Severe Thunderstorm Warning | MOB | Butler | 30 min |
| Apr 19, 7:54 PM CDT | Severe Thunderstorm Warning | MOB | Crenshaw | 30 min |
| Apr 19, 8:10 PM CDT | Flash Flood Warning | MOB | Clarke, Washington | 3 hr |
| Apr 19, 8:24 PM CDT | River Flood Warning | MOB | Dallas, Monroe, Wilcox | 8 days |
| Apr 19, 8:50 PM CDT | Severe Thunderstorm Warning | MOB | Washington | 55 min |
| Apr 19, 9:04 PM CDT | Flash Flood Warning | MOB | Baldwin, Clarke, Escambia, Monroe, Washington | 3 hr |
| Apr 19, 9:07 PM CDT | Tornado Warning | MOB | Washington | 38 min |
| Apr 19, 9:23 PM CDT | Tornado Warning | MOB | Baldwin, Clarke, Washington | 24 min |
| Apr 19, 10:06 PM CDT | Special Weather Statement | MOB | Butler, Conecuh, Covington, Crenshaw | 39 min |
| Apr 19, 10:35 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Covington, Escambia | 25 min |
| Apr 19, 10:38 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 52 min |
| Apr 19, 10:40 PM CDT | Severe Thunderstorm Warning | MOB | Covington, Crenshaw | 35 min |
| Apr 19, 10:47 PM CDT | Tornado Warning | MOB | Covington | 28 min |
| Apr 19, 10:52 PM CDT | Special Marine Warning | MOB | 53 min | |
| Apr 19, 10:54 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 51 min |
| Apr 19, 10:54 PM CDT | Severe Thunderstorm Warning | MOB | Covington | 36 min |
| Apr 19, 11:03 PM CDT | Tornado Warning | MOB | Mobile | 27 min |
| Apr 19, 11:07 PM CDT | Tornado Warning | MOB | Mobile | 38 min |
| Apr 19, 11:14 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 61 min |
| Apr 19, 11:26 PM CDT | Tornado Warning | MOB | Baldwin | 29 min |
| Apr 19, 11:29 PM CDT | Tornado Warning | MOB | Baldwin | 31 min |
| Apr 19, 11:41 PM CDT | Severe Thunderstorm Warning | MOB | Escambia | 34 min |
| Apr 19, 11:43 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 47 min |
| Apr 19, 11:45 PM CDT | Special Marine Warning | MOB | 90 min | |
| Apr 19, 11:45 PM CDT | Tornado Warning | MOB | Baldwin | 30 min |
| Apr 19, 11:54 PM CDT | Special Marine Warning | MOB | 96 min | |
| Apr 20, 12:05 AM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Covington, Escambia | 40 min |
| Apr 20, 12:07 AM CDT | Special Marine Warning | MOB | 113 min | |
| Apr 20, 12:10 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 50 min |
| Apr 20, 12:28 AM CDT | Severe Thunderstorm Warning | MOB | Mobile | 28 min |
| Apr 20, 12:45 AM CDT | Special Weather Statement | MOB | Covington | 30 min |
| Apr 20, 12:50 AM CDT | Special Marine Warning | MOB | 85 min | |
| Apr 20, 12:54 AM CDT | Special Marine Warning | MOB | 2 hr | |
| Apr 20, 12:54 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 66 min |
| Apr 20, 1:25 AM CDT | Special Marine Warning | MOB | 35 min | |
| Apr 20, 2:13 AM CDT | Special Marine Warning | MOB | 43 min | |
| Apr 20, 2:59 AM CDT | Special Marine Warning | MOB | 39 min | |
| Apr 19, 11:55 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 15 min |
| Apr 19, 11:58 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 62 min |
| Apr 20, 12:01 AM CDT | Tornado Warning | MOB | Escambia, Santa Rosa | 29 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2020Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.